Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loose motions black in colour, vomitting. Taking medicines. Matter of concern?

I feel like I might of had the nasty stomach flu everyone has been talking about. Yesterday I could not eat anything and kept pooping liquid and throwing up if I tried to eat anything. Today I feel better and the throwing up has stopped I just ate and held it down but I just pooped liquid that is black... I have taken pepto bismo and same advil for the fever and stomach aches I had yest... Should I be worried or will it eventually work out of my system?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering fro acute infectious enteritis for which you simply require a course of antibiotics like ofloxacin.

Black stool is due to pepto bismo which you have taken as it is its common side effect. So nothing to worry about that.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor